# SDR DGCA 09104 11

- Difficulty date: April 29, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N570R
- Make and model: Rkwell NA26565
- Aircraft serial: 465075
- Aircraft time: 10,240 hours, 9,179 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 81052
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR, DOWN AND LOCKED GREEN INDICATOR LIGHT, WOULD NOT EXTINGUISH.
